On certain periodic characteristic functions

Eugene Lukacs

Compositio Mathematica (1956-1958)

  • Volume: 13, page 76-80
  • ISSN: 0010-437X

How to cite


Lukacs, Eugene. "On certain periodic characteristic functions." Compositio Mathematica 13 (1956-1958): 76-80. <http://eudml.org/doc/88847>.

author = {Lukacs, Eugene},
journal = {Compositio Mathematica},
keywords = {Integral Equations; Integral Transforms},
language = {eng},
pages = {76-80},
publisher = {Kraus Reprint},
title = {On certain periodic characteristic functions},
url = {http://eudml.org/doc/88847},
volume = {13},
year = {1956-1958},

AU - Lukacs, Eugene
TI - On certain periodic characteristic functions
JO - Compositio Mathematica
PY - 1956-1958
PB - Kraus Reprint
VL - 13
SP - 76
EP - 80
LA - eng
KW - Integral Equations; Integral Transforms
UR - http://eudml.org/doc/88847
ER -


  1. E. Lukacs—O. Szász [1] On analytic characteristic functions, Pacific Journal of Mathematics8, 615—625, (1952). Zbl0047.10502
  2. A. Wintner [2] On a class of Fourier Transforms, American Journal of Mathematics58, 45—90, (1936). Zbl0013.15903JFM62.0482.06

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.